# SDR UPS97222304

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Cargo Comp
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE, HEARD A LOUD BOOM.  ALL COCKPIT INDICATIONS NORMAL.  OPENED COCKPIT DOOR, FOUND CARGO COMPARTMENT FULL OF SMOKE.  DI NUMBER 125957.  INSPECTED PACK SYSTEM FOR OPERATION AND OIL LEAKS, NONE FOUND.  OPERATED LT PACK IAW MM21-00-00, NO FAULTS OR EVIDENCE OF SMOKE FOUND.
